# SDR CA960604007

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CFM565A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Sheared Hyd Line
- Location: Nr 1 Eng
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

(CAN)THRUST REVERSER LH LOWER LATCH RETURN LINE #1 ENGINE SHEARED AT MIDPOINT CAUSING LOSS OF HYDRAULIC FLUID GREEN SYSTEM. AIRCRAFT USED ALTERNATE GEAR EXTENSION AND LANDED SAFELY. LINE SENT TO NRC FOR AN ALYSIS.
